For me it was Risperdal. Terrible mental pain if I skipped a dose. I had to taper off slowly for a month to get off it.
From the antipsychotics: without a doubt zyprexa. Haldol and abilify were much easier. With zyprexa withdrawal I was a superangry, verbally agressive, depressed, suicidal, insomniac, impulsive, crazy mess for 2 weeks every time I lowered the dose a tiny bit. After 2 weeks I’d come back to myself and had to offer apologies to all around me. And then the horror started all over with the next drop. After the final dose reduction I crashed so severely I needed to go back on meds immediately. I’d never recommend zyprexa to anyone planning to ever withdrawing from it.
From the other meds I used: venlafaxine. It was one of the first meds I used. I was only using venlafaxine at the time for over a year and not at all psychotic. Withdrawal made me emotionally instable and psychotic. I’d be euphoric one moment and terrified the next.
I’m sensitive to meds and to withdrawal though.
For me, seroquel.
Some people would say benzos! Someone I lived with in supported accommodation had a Valium addiction problem and was trying to taper off unsuccessfully.